# SDR 20000614AP009

- Difficulty date: March 29, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N262GL
- Make and model: Beech 1900D
- Aircraft serial: UE262
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Fod In Cowl
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, A, J
- Precautionary procedure: F, C

## Discrepancy

FIRE INDICATION DURING TAKEOFF, TAKEOFF WAS ABORTED.  FIRE WAS EXTINGUISHED USING ENGINE FIRE EXTINGUISHER.  AFTER REMOVAL OF THE COWLING THE REMAINS OF A PIECE OF PAPER TOWEL WAS FOUND.  A PAPER TOWEL HAD BEEN LEFT ON TOP OF THE POWER SECTION DURING MAINTENANCE.  THE PAPER TOWEL WAS REMOVED AND THE ENGINE FIRE EXTINGUISHER WAS REPLACED.  NO DAMAGE TO THE AIRCRAFT WAS FOUND.  (M)
